# SDR EIAA20090017

- Difficulty date: January 3, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 2360 RBL 11 FLOOR SUPPORT WEB FOUND CRACK.  CRACKED SUPPORT WEB REMOVED AT STA 2360 RBL PER SRM 51-30-02.  FABRICATED NEW SUPPORT PER DWG 65B06154.  ALODINED PER BAC 5719, PRIMERED PER AMM 51-24-01.  NEW SUPPORT WEB INSTALLED PER SRM 51-30-02 PARA 4.
